# SDR IPXA2016012598426

- Difficulty date: January 4, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 63,390 hours, 11,558 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARB0976514
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, RIGHT WING OTBD FLAP, OTBD HINGE HAS CHAFE DAMAGE ACCOMPLISHED PERMANENT BLEND REPAIR ON RT WING OTBD FLAP, OTBD HINGE BS XW 638.3, YW 595.6 AND ZW 5.6 IAW EA 011-5740-01-A6053, REV I/R AND EO 5710-59671-A.
